# SDR UIEA2021092702136

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,440 hours, 18,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING FL330 R PACK OFF EICAS MESSAGE DISPLAYED.INSPECTED R AIR PACK PER AMM TASK 21-51-00-216-001. NO FAULTS FOUND. OPS CHECK NORMAL.
